| Model Number |
EVOLUTR-23-US |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190); Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
05/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 6 years and 10 months following the implant of a transcatheter valve, the valve failed due to aortic insufficiency.Subsequently, a non-medtronic valve was implanted.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the second valve was implanted valve-in-valve.
Additional Manufacturer Narrative
Updated data: b2.B5.D4.Full udi was added.H6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the type of aortic regurgitation was central and the severity was moderate-severe.
Additional Manufacturer Narrative
Image review: computed tomography (ct) imaging was provided.The patient appears to have an evolut tav inside an edwards perimount 2800 or magna 3000 sav.The product event report states aortic insufficiency is the mechanism of failure ranging from 0.5mm ¿ left coronary cusp (lcc) / -0.5 mm ¿ right coronary cusp (rcc)/ -2.3mm ¿ non-coronary cusp (ncc).Aortic root angulation is 33°.Transthoracic echocardiogram (tte) imaging was provided.The aortic valve mean gradient is 12.62 millimeters of mercury (mm hg).Severe central aortic insufficiency.Moderate mitral regurgitation with eccentric jet.Mild tricuspid regurgitation.Mild pulmonary insufficiency.Ejection fraction is approximately 60%.Updated data: b2, b5, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated h.6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.